A Categorical Approach to Syntactic Monoids

Journal article
(Original article)


Publication Details

Author(s): Adámek J, Milius S, Urbat H
Journal: Logical Methods in Computer Science
Publication year: 2018
Volume: 14
Journal issue: 2:9
Pages range: 34 pp.
ISSN: 1860-5974


FAU Authors / FAU Editors

Milius, Stefan apl. Prof. Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)
Urbat, Henning Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


External institutions with authors

Technische Universität Braunschweig


How to cite

APA:
Adámek, J., Milius, S., & Urbat, H. (2018). A Categorical Approach to Syntactic Monoids. Logical Methods in Computer Science, 14(2:9), 34 pp.. https://dx.doi.org/10.23638/LMCS-14(2:9)2018

MLA:
Adámek, Jiří, Stefan Milius, and Henning Urbat. "A Categorical Approach to Syntactic Monoids." Logical Methods in Computer Science 14.2:9 (2018): 34 pp.

BibTeX: 

Last updated on 2019-16-01 at 09:47